# SDR WWMA9700137

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: BV033020250
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMOKE CAME FROM WINDOW LIGHT AREA AT SEAT AREA 3A AND 4A.  MAINTENANCE FOUND WINDOW LIGHT CONNECTOR AT SEAT 4A TO BE SHORTED.  DISCONNECTED BALLAST 27LN AND DISABLED CONNECTOR, DEFERRED CABIN LIGHT IAW MEL 33-2.  THE MEL WAS CLEARED BY REPLACING THE CONNECTOR AT LIGHT ABOVE SEAT 4A AND RECONNECTING LIGHT BALLAST 27LH.
